# SDR AWXA0001353

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65495598
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B AFT FUSELAGE LUG OF AFT VERT STAB ATTACHMENT CORRODED INBOARD (AFT FACE).  AFT LUG REWORKED IAW ER 03-5384-01033-BA1.
